# SDR CA190318017

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 21,037 hours
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: MS3459LS2410P
- Condition: Shorted
- Location: Prop Deice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE MAINTENANCE WAS TROUBLESHOOTING A PROP DEICE CAUTION LIGHT SNAG, EVIDENCE OF ARCHING AND DAMAGE WAS DISCOVERED WITHIN ELECTRICAL CONNECTOR 2421-P5-2, PIN D   PROPELLER ANTI-ICING SYSTEM. THE CONNECTOR HAS BEEN REPLACED, FUNCTION CHECKS CARRIED OUT AND THE AIRCRAFT RETURNED TO SERVICE.
